Almost periodic solution for a population dynamic system on time scales with an application
by Meng Hu
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 6, No. 4, 2016

Abstract: This paper is concerned with an almost population dynamic system on time scales. Using the theory of calculus on time scales and some mathematical methods, several comparison theorems on time scales are established. Based on these results, we derive some sufficient conditions for permanence of the system. Moreover, using the properties of almost periodic functions and constructing a suitable Lyapunov functional, sufficient conditions which guarantee the existence of uniformly, asymptotically stable almost periodic solution of the system are obtained. As an application, we applying the obtained results to a single-species system with distributed delay on time scales. Finally, two examples together with their numerical simulations are presented to illustrate the feasibility and effectiveness of the results.

Online publication date: Wed, 25-Jan-2017

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email